# SDR 2007UALA02241

- Difficulty date: June 24, 2007
- Submitted: July 3, 2007
- Operation: Air carrier
- Aircraft: N199UA
- Make and model: Boeing 747422
- Aircraft serial: 28717
- Aircraft time: 39,951 hours, 4,858 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1317
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EEL INOP AT 26 AB FWD, 32 HJK & 47 ABC.  RELAMPED EMERGENCY LIGHTS.
